# SDR SWAA2025051922884

- Difficulty date: April 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B LEADING EDGE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2025-242429<[01] REPLACED RIB LOC. ON LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1352 SHEET 1 REV- AND DWG 186A1304 SHEET 1 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RIB LOC. ON LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1352 SHEET 1 REV- AND DWG 186A1304 SHEET 1 REV-. SEE INDIVIDUAL SIGN OFF BELOW
